Skip to Main content Skip to Navigation

hal-01366202v1  Conference papers
Yacine BouzidiFabrice Rouillier. Certified Algorithms for proving the structural stability of two dimensional systems possibly with parameters
MNTS 2016 - 22nd International Symposium on Mathematical Theory of Networks and Systems, Jul 2016, Minneapolis, United States
hal-01412060v1  Directions of work or proceedings
Jan DraismaGiorgio OttavianiFabrice Rouillier. Special Issue : MEGA 2015
France. 79 (1), Elsevier, pp.196, 2017
hal-01351031v1  Conference papers
Jan DraismaGiorgio OttavianiFabrice Rouillier. Foreword of MEGA 2015
MEGA'2015 (Special Issue), Jun 2016, Trento, Italy
hal-01142465v1  Conference papers
Ranjan JhaDamien ChablatFabrice RouillierGuillaume Moroz. Workspace and Singularity analysis of a Delta like family robot
4th IFTOMM International Symposium on Robotics and Mechatronics, Jun 2015, Poitiers, France
hal-01309190v1  Conference papers
Ranjan JhaDamien ChablatFabrice RouillierGuillaume Moroz. Influence of the trajectory planning on the accuracy of the orthoglide 5-axis
ASME International Design Engineering Technical Conference and the Computer and Information in Engineering Conference (IDETC/CIE), Aug 2016, Charlotte, NC, United States
hal-01142989v1  Conference papers
Ranjan JhaDamien ChablatFabrice RouillierGuillaume Moroz. An algebraic method to check the singularity-free paths for parallel robots
International Design Engineering Technical Conferences & Computers and Information in Engineering Conference, ASME, Aug 2015, Boston, United States
hal-01155635v1  Conference papers
Razvan BarbulescuPierrick GaudryThorsten Kleinjung. The Tower Number Field Sieve
ASIACRYPT 2015, International Association of Cryptologic Research, Nov 2015, Auckland, New Zealand. pp.31-58
hal-01374795v1  Journal articles
Elisha FalbelQingxue Wang. Duality and invariants of representations of fundamental groups of 3-manifolds into PGL(3,C)
Bulletin of the London Mathematical Society, London Mathematical Society, 2016
hal-01374789v1  Journal articles
Elisha FalbelJieyan Wang. Branched spherical CR structures on the complement of the figure-eight knot
Michigan Mathematical Journal, University of Michigan, 2014, 63, pp.635-667
hal-01374792v1  Journal articles
Elisha FalbelJose Veloso. Diffeomorphisms preserving R-circles in three dimensional CR manifolds
Mathematical News / Mathematische Nachrichten, Wiley-VCH Verlag, 2016, 289 (8-9), pp.962-973. ⟨10.1002/mana.201400301⟩
hal-01390381v1  Books
Davide BarilariUgo BoscainMario Sigalotti. Geometry, Analysis and Dynamics on sub-Riemannian Manifolds - Volume I
European Mathematical Society, 2016, EMS Series of Lectures in Mathematics, 978-3-03719-162-0. ⟨10.4171/162⟩
hal-01392516v1  Book sections
Andrei AgrachevDavide BarilariUgo Boscain. Introduction to geodesics in sub-Riemannian geometry
Geometry, Analysis and Dynamics on Sub-Riemannian Manifolds - Volume II, 2016, EMS Series of Lectures in Mathematics
hal-01390382v1  Books
Davide BarilariUgo BoscainMario Sigalotti. Geometry, Analysis and Dynamics on sub-Riemannian Manifolds - Volume II
European Mathematical Society, 2016, EMS Series of Lectures in Mathematics, 978-3-03719-163-7. ⟨10.4171/163⟩
hal-01571230v1  Reports
Yacine BouzidiAlban QuadratFabrice Rouillier. Certified Non-conservative Tests for the Structural Stability of Multidimensional Systems
[Research Report] RR-9085, INRIA Lille - Nord Europe; INRIA Paris. 2017, pp.31
hal-01370284v1  Journal articles
Elisha FalbelAntonin Guilloux. Dimension of character varieties for 3-manifolds
Proceedings of the American Mathematical Society, American Mathematical Society, 2016, ⟨10.1090/proc/13394⟩
hal-00680746v2  Journal articles
Pierre-Vincent KoseleffDaniel Pecker. Harmonic Knots
Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 2016, 25 (13), 18p. ⟨10.1142/S0218216516500747⟩
hal-00751222v1  Journal articles
Davide BarilariLuca Rizzi. A Formula for Popp’s Volume in Sub-Riemannian Geometry
Analysis and Geometry in Metric Spaces, Versita, 2013, 1, ⟨10.2478/agms-2012-0004⟩
hal-01022888v1  Conference papers
Pierre-Vincent KoseleffDaniel Pecker. On Alexander-Conway polynomials of two-bridge links
MEGA'2013 (Special Issue), Jun 2013, Frankfurt am Main, Allemagne